Vol. 23, No. 1, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Fixed points in a class of sets

D. R. Smart

Vol. 23 (1967), No. 1, 163–165
Abstract

THEOREM. A set of the form X = A iJBi has the fixed point property if

(i) A is a closed simplex and each Bi is a closed simplex;

(ii) A Bi is a single point pi for each i;

(iii) any arc in X joining a point in some Bi to a point in X Bi must pass through pi.

Mathematical Subject Classification
Primary: 54.85
Milestones
Received: 10 August 1966
Published: 1 October 1967
Authors
D. R. Smart